Alert archive / Kentucky / River Flood Warnings in 2007
River Flood Warning 9, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Dec 10, 2007, 8:30 PM CST for Edmonson County, Kentucky. It took effect at Dec 11, 2007, 3:50 AM CST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2007, 8:30 PM CST (02:30 UTC)
- In effect from
- Dec 11, 2007, 3:50 AM CST
- Expired
- Dec 12, 2007, 9:00 PM CST
- In force
- 41 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
County Edmonson County, KY
The radar
The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KLMK 110230 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 930 PM EST MON DEC 10 2007 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT BROWNSVILLE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...EDMONSON. HEAVY RAIN OVER THE PAST FEW DAYS HAVE CAUSED AREA RIVERS TO RISE. SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED AROUND 9 AM CST. KYC061-111030- /O.NEW.KLMK.FL.W.0009.071211T0950Z-071212T0945Z/ /BRNK2.1.ER.071211T0950Z.071211T1800Z.071212T0345Z.NO/ 930 PM EST MON DEC 10 2007 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE GREEN RIVER AT BROWNSVILLE. * FROM LATE TONIGHT TO LATE TUESDAY NIGHT. * AT 9:00 PM MONDAY THE STAGE WAS 15.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE TO RISE TO NEAR 19.0 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY LATE EVENING. * IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.1 FEET ON JAN 25 1999. $$
8 follow-up statements
000 WGUS83 KLMK 111304 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 804 AM EST TUE DEC 11 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT BROWNSVILLE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...EDMONSON. KYC061-112104- /O.EXT.KLMK.FL.W.0009.000000T0000Z-071214T0000Z/ /BRNK2.1.ER.071211T1942Z.071212T0000Z.071213T2000Z.NO/ 804 AM EST TUE DEC 11 2007 ...FLOOD WARNING EXTENDED UNTIL MID THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT BROWNSVILLE. * UNTIL THURSDAY EVENING. * AT 7:00 AM TUESDAY THE STAGE WAS 16.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 18.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MID AFTERNOON. * IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND. $$
000 WGUS43 KLMK 111309 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 809 AM EST TUE DEC 11 2007 GREEN RIVER AT BROWNSVILLE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...EDMONSON. .HEAVY RAINFALL OVER THE PAST SEVERAL DAYS HAS CREATED EXCESSIVE RUNOFF. THE WARNING HAS BEEN EXTENDED TO REFLECT ADDITIONAL RAINS ENTERING THE AREA IN THE NEXT 24 HOURS. SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAIALABLE AT WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED LATER TODAY. KYC061-112109- /O.EXT.KLMK.FL.W.0009.000000T0000Z-071214T0000Z/ /BRNK2.1.ER.071211T1942Z.071212T0000Z.071213T2000Z.NO/ 809 AM EST TUE DEC 11 2007 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT BROWNSVILLE. * UNTIL THURSDAY EVENING. * AT 7:00 AM TUESDAY THE STAGE WAS 16.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 18.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MID AFTERNOON. * IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.7 FEET ON JAN 4 2004. $$
000 WGUS43 KLMK 111311 CCA FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 809 AM EST TUE DEC 11 2007 GREEN RIVER AT BROWNSVILLE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...EDMONSON. .HEAVY RAINFALL OVER THE PAST SEVERAL DAYS HAS CREATED EXCESSIVE RUNOFF. THE WARNING HAS BEEN EXTENDED TO REFLECT ADDITIONAL RAINS ENTERING THE AREA IN THE NEXT 24 HOURS. SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAIALABLE AT WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED LATER TODAY. KYC061-112109- /O.EXT.KLMK.FL.W.0009.000000T0000Z-071214T0000Z/ /BRNK2.1.ER.071211T1942Z.071212T0000Z.071213T2000Z.NO/ 809 AM EST TUE DEC 11 2007 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT BROWNSVILLE. * UNTIL THURSDAY EVENING. * AT 7:00 AM TUESDAY THE STAGE WAS 16.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 18.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MID AFTERNOON. * IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.7 FEET ON JAN 4 2004. $$ LD/TF
000 WGUS83 KLMK 112005 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 305 PM EST TUE DEC 11 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT BROWNSVILLE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON... MUHLENBERG...OHIO...WARREN. KYC061-120405- /O.EXT.KLMK.FL.W.0009.000000T0000Z-071214T1500Z/ /BRNK2.1.ER.071211T2252Z.071213T0600Z.071214T0900Z.NO/ 305 PM EST TUE DEC 11 2007 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT BROWNSVILLE. * UNTIL FRIDAY MORNING. * AT 2:00 PM TUESDAY THE STAGE WAS 17.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 19.2 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND. $$ KYC031-227-120405- /O.EXT.KLMK.FL.W.0006.000000T0000Z-071215T1347Z/ /WDBK2.1.ER.071211T0139Z.071211T1100Z.071215T0747Z.NO/ 305 PM EST TUE DEC 11 2007 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * UNTIL SATURDAY MORNING. * AT 6:00 AM TUESDAY THE STAGE WAS 36.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD. $$ KYC031-177-183-120404- /O.EXT.KLMK.FL.W.0007.000000T0000Z-000000T0000Z/ /RCHK2.1.ER.071211T1228Z.071212T1200Z.000000T0000Z.NO/ 305 PM EST TUE DEC 11 2007 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * UNTIL FURTHER NOTICE. * AT 7:00 AM TUESDAY THE STAGE WAS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 18.5 FEET BY WEDNESDAY MORNING. * IMPACT...AT 17.0 FEET...A FEW ROADS NEAR RIVER FLOOD. FERRY IS SHUT DOWN. $$
000 WGUS83 KLMK 120225 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 925 PM EST TUE DEC 11 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT BROWNSVILLE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON... MUHLENBERG...OHIO...WARREN. KYC061-121025- /O.EXT.KLMK.FL.W.0009.000000T0000Z-071213T1400Z/ /BRNK2.1.ER.071212T0100Z.071212T1200Z.071213T0800Z.NO/ 925 PM EST TUE DEC 11 2007 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT BROWNSVILLE. * UNTIL THURSDAY MORNING. * AT 9:00 PM TUESDAY THE STAGE WAS 18.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND. $$ KYC031-227-121025- /O.EXT.KLMK.FL.W.0006.000000T0000Z-071214T1700Z/ /WDBK2.1.ER.071211T0139Z.071211T1100Z.071214T1100Z.NO/ 925 PM EST TUE DEC 11 2007 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * UNTIL FRIDAY AFTERNOON. * AT 6:00 AM TUESDAY THE STAGE WAS 36.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD. $$ KYC031-177-183-121024- /O.EXT.KLMK.FL.W.0007.000000T0000Z-071216T0000Z/ /RCHK2.1.ER.071211T1232Z.071212T1200Z.071215T1800Z.NO/ 925 PM EST TUE DEC 11 2007 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * UNTIL SATURDAY EVENING. * AT 7:00 AM TUESDAY THE STAGE WAS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 18.7 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * IMPACT...AT 17.0 FEET...A FEW ROADS NEAR RIVER FLOOD. FERRY IS SHUT DOWN. $$
000 WGUS83 KLMK 121004 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 504 AM EST WED DEC 12 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY.. GREEN RIVER AT BROWNSVILLE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON... MUHLENBERG...OHIO...WARREN. KYC061-121804- /O.CON.KLMK.FL.W.0009.000000T0000Z-071213T1400Z/ /BRNK2.1.ER.071212T0100Z.071212T1800Z.071213T0800Z.NO/ 504 AM EST WED DEC 12 2007 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT BROWNSVILLE. * UNTIL THURSDAY MORNING. * AT 4:00 AM WEDNESDAY THE STAGE WAS 18.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY. * IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND. $$ KYC031-227-121804- /O.CON.KLMK.FL.W.0006.000000T0000Z-071214T1700Z/ /WDBK2.1.ER.071211T0139Z.071211T1100Z.071214T1100Z.NO/ 504 AM EST WED DEC 12 2007 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * UNTIL FRIDAY AFTERNOON. * AT 6:00 AM TUESDAY THE STAGE WAS 36.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD. $$ KYC031-177-183-121803- /O.CON.KLMK.FL.W.0007.000000T0000Z-071216T0000Z/ /RCHK2.1.ER.071211T1241Z.071212T1200Z.071215T1800Z.NO/ 504 AM EST WED DEC 12 2007 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * UNTIL SATURDAY EVENING. * AT 7:00 AM TUESDAY THE STAGE WAS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 18.7 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * IMPACT...AT 17.0 FEET...A FEW ROADS NEAR RIVER FLOOD. FERRY IS SHUT DOWN. $$
000 WGUS83 KLMK 121516 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1016 AM EST WED DEC 12 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT BROWNSVILLE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON... MUHLENBERG...OHIO...WARREN. KYC061-122316- /O.EXT.KLMK.FL.W.0009.000000T0000Z-071213T0300Z/ /BRNK2.1.ER.071212T0100Z.071212T1400Z.071212T2100Z.NO/ 1016 AM EST WED DEC 12 2007 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT BROWNSVILLE. * UNTIL THIS EVENING. * AT 9:00 AM WEDNESDAY THE STAGE WAS 18.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. $$ KYC031-227-122316- /O.EXT.KLMK.FL.W.0006.000000T0000Z-000000T0000Z/ /WDBK2.1.ER.071211T0139Z.071212T1100Z.000000T0000Z.NO/ 1016 AM EST WED DEC 12 2007 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * UNTIL FURTHER NOTICE. * AT 6:00 AM WEDNESDAY THE STAGE WAS 36.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 36.3 FEET BY THURSDAY MORNING. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD. $$ KYC031-177-183-122315- /O.EXT.KLMK.FL.W.0007.000000T0000Z-000000T0000Z/ /RCHK2.1.ER.071211T1257Z.071215T0600Z.000000T0000Z.NO/ 1016 AM EST WED DEC 12 2007 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * UNTIL FURTHER NOTICE. * AT 7:00 AM WEDNESDAY THE STAGE WAS 18.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE TO A STAGE OF 18.7 FEET BY THURSDAY MORNING. * IMPACT...AT 17 FEET...A FEW ROADS NEAR THE RIVER FLOOD. FERRY IS SHUT DOWN. $$ MRC/CMC
000 WGUS83 KLMK 130321 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1021 PM EST WED DEC 12 2007 ...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER BROWNSVILLE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...EDMONSON. ADDITIONAL INFORMATION IS AVAIALABLE AT WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). KYC061-130351- /O.EXP.KLMK.FL.W.0009.000000T0000Z-071213T0300Z/ /BRNK2.1.ER.071212T0100Z.071212T1400Z.000000T0000Z.NO/ 1021 PM EST WED DEC 12 2007 THE FLOOD WARNING HAS EXPIRED FOR THE GREEN RIVER AT BROWNSVILLE. * AT 10:00 PM WEDNESDAY THE STAGE WAS 17.5 FEET. * FLOOD STAGE IS 18.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Dec 10, 7:00 PM CST, 1 hour 30 minutes earlier.
Area forecast discussion, Dec 10, 7:00 PM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 800 PM EST MON DEC 10 2007 .EVENING UPDATE... MODELS AND RADAR BOTH CONCUR THAT THE DISTURBANCE THAT BROUGHT RAIN EARLIER THIS EVENING HAS MOVED EAST. MUCH OF THE OVERNIGHT PERIOD SHOULD SEE ONLY SPORADIC LIGHT RAIN OR...MORE LIKELY...DRIZZLE AND AREAS OF FOG. HAVE ISSUED A SPECIAL WEATHER STATEMENT DETAILING POSSIBILITY OF PATCHY DENSE FOG. A COLD FRONT NOW LIES ALONG A LINE FROM NEAR NASHVILLE TO JACKSON KENTUCKY. THIS BOUNDARY WILL DISSIPATE AS WINDS ABOVE THE BOUNDARY LAYER STRENGTHEN FROM THE SOUTHWEST. LOW CLOUDS AND FOG WILL CONTINUE FOR MUCH OF THE OVERNIGHT PERIOD...AND TEMPERATURES WILL SLOWLY WARM...ESPECIALLY TOWARDS SUNRISE...AS A WARM FRONT MOVES BACK NORTH. .SHORT TERM (TONIGHT AND TUESDAY)... OF FIRST CONCERN IS HEAVY RAIN AND FLOODING POTENTIAL THIS EVENING. AFTER SEVERAL ROUNDS OF MODERATE TO HEAVY SHOWERS LAST NIGHT AND TODAY FLOOD GUIDANCE NUMBERS HAVE DROPPED. THE LOWEST VALUES ARE IN THE BLUEGRASS WHERE THREE-HOUR FFG AMOUNTS ARE AROUND ONE INCH. LOOKING AT CURRENT RADAR LOOPS...AN AREA OF HEAVY RAIN AT 1945Z IS MOVING ACROSS SOUTHEASTERN SECTIONS OF CENTRAL KENTUCKY. HOWEVER THIS RAIN IS MOVING ALONG QUICKLY AND ITS MOTION IS ORTHOGONAL TO THE ORIENTATION OF THE BAND OF SHOWERS. LOOKING BEHIND THE HEAVY RAIN...THERE IS VERY LITTLE COMING IN AND WHAT THERE IS IS LIGHT AND SCATTERED. RADAR TRENDS SHOW THE RAIN OVER WESTERN KENTUCKY AND SOUTHERN INDIANA WANING. SO...WILL BEG OFF ON ISSUING ANY HEADLINES FOR FLOODING AT THIS TIME. THE BEST CHANCES FOR ANY FLOODING WILL BE ALONG AND EAST OF A LINE FROM GEORGETOWN TO HARRODSBURG TO LIBERTY. ANY ISSUES SHOULD BE ABLE TO BE HANDLED WITH SPECIAL WEATHER STATEMENTS AND AREAL FLOOD ADVISORIES. IF NEW RAIN BLOSSOMS OVER CENTRAL KENTUCKY...THIS WILL HAVE TO BE REVISITED. RAIN CHANCES WILL DECREASE OVERNIGHT AS WEAK HIGH PRESSURE NOSES IN AND THE COLD FRONT OVER OUR SOUTHEAST DRIFTS AWAY AND ALMOST WASHES OUT. SHOWER CHANCES WILL THEN RETURN ON TUESDAY...PRIMARILY ALONG AND NORTH OF THE OHIO RIVER...AS A NEW FRONT APPROACHES FROM THE NORTHWEST. AHEAD OF THE FRONT TEMPERATURES WILL WARM QUITE A BIT...AND WILL THREATEN RECORD VALUES AT BOWLING GREEN AND LEXINGTON. .LONG TERM (TUESDAY NIGHT THROUGH MONDAY)... TUESDAY NIGHT-THURSDAY NIGHT... SHORT-TERM MODELS IN MUCH BETTER AGREEMENT WITH PRECIP TIMING AND AMOUNTS THROUGH THURSDAY NIGHT. TOMORROW NIGHT...FRONT WILL BE JUST NORTH OF THE CWA...AND IT WILL SLOWLY SAG TO THE SOUTHEAST TOWARD 12Z WED. HAVE NO POPS OVER THE SE AND CATEGORICAL OVER THE NW BASED ON GREAT AGREEMENT BETWEEN SREF/NAM/GFS QPF. HPC QPF AMOUNTS LOOKED GOOD SO FOLLOWED THAT. ALSO...WITH PRECIP CHANCES AND CLOUDS...WENT HIGHER THAN GUIDANCE FOR OVERNIGHT LOWS. AS THE FRONT SAGS SOUTHWARD WEDNESDAY...TEMPS MAY ONLY RISE A FEW DEGREES FROM MORNING LOWS...AND SHOWERS SHOULD BE NUMEROUS. ONCE IT PUSHES SOUTHWARD BY WED NIGHT...THERE WILL BE A LULL IN THE PRECIP BEFORE A LOW PRESSURE WAVE DEVELOPS AND MOVES NEWD ALONG THE FRONT. OVERRUNNING PRECIP FROM THIS LOW SHOULD BE AMPLE BASED ON THE NAM/GFS...SO HAVE INCREASED POPS SIGNIFICANTLY ON THURSDAY...AND TAPER POPS FROM WEST TO EAST ENDING BY MIDNIGHT. PRECIP SHOULD ALL BE IN THE FORM OF RAIN. AS FAR AS TEMPS GO THURSDAY...COULD HAVE A LARGE TEMP GRADIENT ACROSS THE CWA...BUT PLAYED IT DOWN FOR NOW WITH HIGHS IN THE MID 40S N TO NEAR 60 SE. FRIDAY-MONDAY... THIS PERIOD WILL BE MUCH COOLER THAN THE PERIOD THROUGH THURSDAY. ZONAL FLOW WILL BRING HIGH PRESSURE INTO THE REGION ON FRIDAY. GFS PAINTS A LARGE TROUGH OVER THE NORTH WITH AN ACTIVE SYSTEM OVER THE SOUTHERN PLAINS DEVELOPING AHEAD OF A TROUGH OVER THE SRN ROCKIES. EURO/DGEX AND GFS ENSEMBLES BRING PRECIP FROM THIS SYSTEM ACROSS OUR AREA...MAINLY OVER OUR SE...HOWEVER GFS KEEPS THE PRECIP SOUTH. BASED ON HPCS DISCUSSION...HAVE INSERTED SLIGHT CHC POPS ACROSS THE SERN/SRN CWA SAT-SAT NIGHT. IF THIS OCCURS...IT COULD BE A RAIN/SNOW MIX. MORE INTERESTINGLY...MODELS ALL INDICATE THE NRN STREAM TROUGH PASSING OVER OUR NERN CWA SAT NIGHT-SUNDAY...WHICH GIVEN THE 850MB TEMPS SHOULD BE A SNOW-PRODUCING CLIPPER. TOO FAR OUT TO NAIL DOWN AMOUNTS ESPECIALLY GIVEN THE LACK OF MODEL CONSISTENCY. HIGH PRESSURE LOOKS TO MOVE IN SUNDAY-MONDAY...SO KEPT THIS DRY WITH A SLIGHT WARM-UP. && .AVIATION (00Z TAFS)... EXPECT LOW CEILINGS AND REDUCED VISIBILITIES TO CONTINUE AT ALL TAF SITES THROUGHOUT MUCH OF THE OVERNIGHT PERIOD. RAIN HAS ENDED THROUGH AT LEAST 06Z...BUT FOG WILL BECOME A PROBLEM THROUGH THE EARLY MORNING HOURS AT SDF AND LEX. CIGS WILL REMAIN LIFR TO BARELY IFR...AND VISIBILITIES MAY AT TIMES DROP TO VLIFR. VISIBILITIES WILL REMAIN SLIGHTLY HIGHER AT BWG...IN THE IFR RANGE. OCCASIONAL LIGHT SHOWERS MAY CONTINUE THROUGH 08Z AT BWG AS A WARM FRONT MOVES NORTH TOWARDS THE AIRPORT BY 10Z. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...JSD LONG TERM....JSD AVIATION.....JSD
Hazardous weather outlook, Dec 10, 2:58 PM CST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 358 PM EST MON DEC 10 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-110930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 358 PM EST MON DEC 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THOUGH NO ADDITIONAL HEAVY RAIN IS EXPECTED...LOW SPOTS THAT FLOOD EASILY MAY CONTINUE TO HAVE SOME ISSUES WITH WATER OVER ROADWAYS THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONTAL BOUNDARY WILL MEANDER ACROSS THE REGION WEDNESDAY THROUGH THURSDAY. LOW PRESSURE SYSTEMS RIDING ALONG THIS BOUNDARY WILL PRODUCE NUMEROUS CHANCES FOR SHOWERS...WITH HEAVY RAINFALL POSSIBLE. WITH THE LOCALLY HEAVY RAINFALL POSSIBLE...THIS WILL EXACERBATE ANY MINOR FLOODING ISSUES WITH AREA RIVERS AND POOR DRAINAGE AREAS. AN ADDITIONAL INCH OR MORE OF RAINFALL WILL BE POSSIBLE IN SOME LOCATIONS DURING THIS TWO-DAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. 13/AL
In the hours before
Special weather statement, Dec 10, 2:34 PM CST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 334 PM EST MON DEC 10 2007 KYZ047>049-055>057-066-067-077-078-102145- MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY- CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY- INCLUDING THE CITIES OF...HARRODSBURG...NICHOLASVILLE... WINCHESTER...DANVILLE...LANCASTER...RICHMOND...LIBERTY... STANFORD...COLUMBIA...JAMESTOWN 334 PM EST MON DEC 10 2007 /234 PM CST MON DEC 10 2007/ SHOWERS WITH MODERATE TO HEAVY RAIN WILL MOVE FROM WEST TO EAST ACROSS EASTERN SECTIONS OF CENTRAL KENTUCKY THIS AFTERNOON. BETWEEN 330 PM AND 430 PM HALF AN INCH TO ONE INCH OF RAIN WILL BE POSSIBLE FROM COLUMBIA AND JAMESTOWN THROUGH STANFORD AND HARRODSBURG TO NICHOLASVILLE AND WINCHESTER. MANY OF THESE LOCATIONS SAW HEAVY RAIN LAST NIGHT AND THIS MORNING. AS A RESULT...SOME MINOR FLOODING PROBLEMS MAY ARISE IN SPOTS THAT FLOOD EASILY. REMEMBER...NEVER DRIVE YOUR CAR INTO AREAS WHERE THE ROADWAY IS COVERED BY WATER...SUCH AS AT LOW WATER CROSSINGS. 13
Special weather statement, Dec 10, 5:59 PM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 659 PM EST MON DEC 10 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-063>067-077- 078-110600- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-ADAIR KY-RUSSELL KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA... JAMESTOWN 659 PM EST MON DEC 10 2007 /559 PM CST MON DEC 10 2007/ ...PATCHY DENSE FOG EXPECTED THROUGH THE EARLY MORNING HOURS... PATCHY DENSE FOG IS EXPECTED OVERNIGHT ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY. RECENT RAINS AND SATURATED AIR WILL BRING WIDESPREAD LIGHT FOG..WITH PATCHY DENSE FOG. VISIBILITIES HAVE ALREADY FALLEN TO ONE HALF MILE AT FORT KNOX AND BARDSTOWN...AND MAY LOCALLY FALL AS LOW AS ONE QUARTER OF A MILE BEFORE MORNING. MOTORISTS SHOULD USE EXTRA CAUTION AND REDUCE THEIR SPEED. FOG WILL DISSIPATE LATER THIS MORNING AS SOUTHERLY WINDS INCREASE. JD
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 5:27 AM CST | River Flood Warning | LMK | Hardin, Nelson | 5 days |
| Dec 11, 7:20 AM CST | Hydrologic Statement | LMK | Hart | 11 hr |
| Dec 11, 1:53 PM CST | River Flood Advisory | LMK | Hart | 24 hr |
Nearby
River Flood Warnings in Kentucky, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.